# SDR REXA201100346

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 15,277 hours, 12,869 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DTW CREW REPORTED NOSE GEAR DISAGREE.  REMOVED AND REPLACED HARNESS S2GA IAW CRJ200AMM 32-61-15.  PERFORMED RETRACTION/EXTENSION OF L/G SYSTEM IAW AMM 32-30-00 OP CHECKS GOOD, OK FOR SERVICE PSEU FAULTS CLEARED.
